# SDR C2XA00BT032

- Difficulty date: June 20, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TYS - CREW REPORTED LAV AND SMOKE BAGGAGE FIRE INDICATIONS IMMEDIATELY AFTER TAKEOFF.  AIR RETURNED TO TYS.  UPON INSPECTION MAINTENANCE FOUND SMOKE TO BE RESIDUAL COMPRESSOR WASH SOLUTION RAN AIRCRAFT AT HIGH POWER SETTINGS TO BURN OFF EXISTING SOLUTION AIRCRAFT SAFE FOR FURTHER FLIGHT.  RELEASED IAW MEL 26-23-00 CATEGORY C PLACARD NR 264513.  (M)
